International Journal on Advanced Science, Engineering and Information Technology, Vol. 2 (2012) No. 5, pages: 356-358, DOI:10.18517/ijaseit.2.5.222

Certain Subclasses of Analytic and Bi-Univalent Functions Involving Double Zeta Functions

Saibah Siregar, Sintuja Raman

Abstract

In the present paper, we introduce two new subclasses of the functions class Σ of bi-univalent functions involving double zeta functions in the open unit disc U={z:zEC, |z|<1}. The estimates on the coefficients |a2| and |a3| for functions in these new subclasses of the function class Σ are obtained in our investigation.

Keywords:

Analytic functions; Univalent functions; Bi-univalent functions; Starlike and convex function; Coefficients bounds

Viewed: 421 times (since abstract online)

cite this paper     download